Publication
Title
A superfast method for solving Toeplitz linear least squares problems
Author
Abstract
Language
English
Source (journal)
Linear algebra and its applications. - New York, N.Y.
Publication
New York, N.Y. : 2003
ISSN
0024-3795
Volume/pages
366(2003), p. 441-457
ISI
000182667200025
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 17.04.2012
Last edited 24.07.2018